I had my gallbladder out 1998. Then in 2002 I was hospitalized with what was called probable bile duct blockage. I am now spilling billirubin in the urine. I am also on medication for depression since I have fibromalgia. I also take advil between 400mg to 600mgs. daily. Could the medication be the cause or could there be a deeper problem. I am taking EffexorXL 225 mgs.
Have your biliary system re-checked. It is possible to form stones long after removal of the gallbladder. It is also possible that you could be experiencing spasms of the common bile duct or sphincter. You may want to consider an MRCP.
In addition, you need to discuss the use of all your medications and the possibility that the combination could be causing problems with your liver with your doc.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.